| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: (b)(6) ti low profile screw 6.5x20mm 2019100385, (b)(6) g7 pps ltd acet shell 50d 7698004, (b)(6) tprloc 12/14 por 7.5x135 7476036, (b)(6) ti low profile screw 6.5x25mm 2018111414, (b)(6) 36mm i.D.Size d 10â° liner 66199070, (b)(6) bone screw self-tapping 6.5 mm dia.20 mm length 65857592.G2: foreign: poland.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the liner did not seat inside the g7 acetabulum.The initial cup was able to be implanted, and a new liner was used to complete the procedure.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated.Visual examination of the returned product identified no damage to the locking feature or the outer radius of the device.There were indentations to the scallops around the lip under the locking feature.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.